# SDR USAA2012062700018

- Difficulty date: June 23, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: D57251326202
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING LOWER FUEL ACCESS PANEL 540HB BETWEEN RIB 13 & RIB 14 & BETWEEN S8L & S11L.  REPLACED LEFT WING LOWER FUEL ACCESS PANEL 540HB IAW A319 SRM-51-74-00 & 51-42-11.
